The Annals of Probability

On Stationary Strategies for Absolutely Continuous Houses

Lester E. Dubins and William D. Sudderth

Full-text: Open access

Abstract

Whether stationary families of strategies are uniformly adequate for a leavable, analytically measurable, nonnegative gambling problem whose optimal return function is everywhere finite is a question which remains open. It is, however, given an affirmative answer if, for example, the fortune space is Euclidean and all nontrivial, available gambles are absolutely continuous with respect to Lebesgue measure.

Article information

Source
Ann. Probab., Volume 7, Number 3 (1979), 461-476.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995047

Digital Object Identifier
doi:10.1214/aop/1176995047

Mathematical Reviews number (MathSciNet)
MR528324

Zentralblatt MATH identifier
0401.60055

JSTOR
links.jstor.org

Subjects
Primary: 60G99: None of the above, but in this section
Secondary: 62C05: General considerations

Keywords
60-00 Gambling stationary strategies optimal stopping probability measurable gambling dynamic programming stochastic control decision theory

Citation

Dubins, Lester E.; Sudderth, William D. On Stationary Strategies for Absolutely Continuous Houses. Ann. Probab. 7 (1979), no. 3, 461--476. doi:10.1214/aop/1176995047. https://projecteuclid.org/euclid.aop/1176995047


Export citation